# SDR SWAA2024060479656

- Difficulty date: April 26, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 695 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOORBEAM ANGLE LOCATED BS 695; BL0 CENTER WING BOX AT PASSENGER CABIN 2024-293673<[01] REPLACED SUPPORT ANGLE LOCATED BS 695; BL0 CENTER WING BOX AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9110; SHEET: 6; REV: A  SEE INDIVIDUAL SIGNOFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
